Volume 17, Number 1

Articles in the Issue:

Regular Articles:
 
Jie Qing Tan
Bivariate Rational Interpolants With Rectangle-Hole-Structure.
J. Comp. Math., 17 (1999), pp. 1-14
. Abstract
 

Full Article
   
Lie Heng Wang
Nonconforming Finite Element Approximations To The Unilateral Problem.
J. Comp. Math., 17 (1999), pp. 15-24
. Abstract
 

Full Article
   
Xue Li Dou and Guan Quan Zhang
Layer Stripping Method For Potential Inversion.
J. Comp. Math., 17 (1999), pp. 25-32
. Abstract
 

Full Article
   
Guo Jin Wang and T. W. Sederberg
Verifying The Implicitization Formulae Fordegree N Rational Bézier Curves.
J. Comp. Math., 17 (1999), pp. 33-40. Abstract
 

Full Article
     
Jin Li, Ze Min Chen and Zi Qiang Zhu
New Approach To The Limiter Functions.
J. Comp. Math., 17 (1999), pp. 41-58. Abstract
 

Full Article
     
Hou De Han and Wei Jun Tang
The Boundary Integro-Differential Equations Of A Biharmonic Boundary Value Problem.
J. Comp. Math., 17 (1999), pp. 59-72. Abstract
 

Full Article
     
Lung An Ying
Convergence Of Chorin-Marsden Formula For The Navier-Stokes Equations On Convex Domains.
J. Comp. Math., 17 (1999), pp. 73-88. Abstract
 

Full Article
     
Wei Qing Ren and Jin Xi Zhao
Iterative Methods With Preconditioners For Indefinite Systems.
J. Comp. Math., 17 (1999), pp. 89-96. Abstract
 

Full Article
     
Che Sun and Shu Jie Qin
The Full Discrete Discontinuous Finite Element Analysis For First-Order Linear Hyperbolic Equation.
J. Comp. Math., 17 (1999), pp. 97-112. Abstract
 

Full Article